Amenability of Ultrapowers of Banach Algebras

Daws, M (2009) Amenability of Ultrapowers of Banach Algebras. Proceedings of the Edinburgh Mathematical Society, 52 (2). 307 - 338. ISSN 0013-0915

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information:

(c) 2009, Cambridge University Press. This is an author produced version of a paper published in the Proceedings of the Edinburgh Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy

Keywords: Banach algebra; Arens products; ultrapower; amenability; tensor product; Arens-Regularity; Spaces; Representations; Ultraproducts; Functionals; Operators; Modules
Dates:
  • Published: June 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Dec 2013 11:54
Last Modified: 28 Mar 2018 23:15
Published Version: http://dx.doi.org/10.1017/S0013091507001083
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/S0013091507001083
Open Archives Initiative ID (OAI ID):

Export

Statistics